Some Fixed Point Theorems for Nonlinear Set-Valued Contractive Mappings

Lee, Sunhong, Kang, Shin Min, Wu, Zhihua, Liu, Zeqing . Journal of Applied Mathematics 2012. 2012 (786061) :-

Locate this article in:

Bibtex

@article{CIS-356941,
  Author = {Lee, Sunhong and Kang, Shin Min and Wu, Zhihua and Liu, Zeqing},
  Title = {Some Fixed Point Theorems for Nonlinear Set-Valued Contractive Mappings},
  Journal = {Journal of Applied Mathematics},
  Volume = {2012},
  Number = {786061},
  Year = {2012},
  Pages = {--},
  Keywords = {}
}

Similar articles